The twisted products of spheres that have the fixed point property

Volume 179 / 2003

Haibao Duan, Boju Jiang Fundamenta Mathematicae 179 (2003), 157-168 MSC: Primary 55M20; Secondary 57N15. DOI: 10.4064/fm179-2-3


By a twisted product of $S^{n}$ we mean a closed, 1-connected $2n$-manifold $M$ whose integral cohomology ring is isomorphic to that of $S^{n}\times S^{n}$, $n\geq 3$. We list all such spaces that have the fixed point property.


  • Haibao DuanInstitute of Mathematics
    Chinese Academy of Sciences
    Beijing 100080, P.R. China
  • Boju JiangDepartment of Mathematics
    Peking University
    Beijing 100871, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image